# SDR DLM88020333

- Difficulty date: March 19, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 28,889 hours, 22,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINS ON WITH LANDING GEAR IN UP OR  DOWN POSITION.  IN DOWN POSITION 3 GREEN LIGHTS ILLUMINATE.  IN UP POSITION ALL GEAR LIGHTS EXTINGUISHED.  APPROX BOX FAULTS SENSOR RT GEAR DOOR-FAIL 20.  REPLACED D1-29R MAIN GEAR DOOR SW PER M/M, RT GEAR DOOR INDICATION CHECK GOOD PER MM.
